Surprise!

So, I found something out.   Hallucinations don’t go away at the snap of a finger.  I haven’t been taking my anxiety med like I’m supposed to and it’s making me hallucinate a tiny bit more than usual.  I heard some voices becoming jumbled, and I couldn’t really make out what they were saying.  It was just so fast and I couldn’t make sense of it.

Then, when I tried going to sleep last night, it was like there was a light shining in my face and it bothered me for about 10 minutes.  I’m serious, this is completely freaking me out.  The thing about it is that there’s a commenting voice inside of my head, and it’s been talking about people I’ve come into contact with.  I’ve heard it say better things this time, but it’s still there.

So what does that mean for me…?  It means that the Risperidal may not be working as effectively.  It may mean that my symptoms are getting worse.  It might mean that I’m going to be officially diagnosed with schizoaffective disorder once I tell the psychiatrist this.  It could mean that I’m entering another state of psychosis.  But the thing is that I feel pretty much empty, and one minute I hate people, and the next minute, I love them.

I mean, it’s possible to have more than 1 thing wrong with me, and I keep coming back to hypothesizing on 2 disorders: schizoaffective and Borderline Personality.  And I hate saying that because in the past, I was right about being diagnosed with depression and bipolar disorder.  I don’t want to be right again.  I really, really don’t.  I want to be diagnosed with bipolar and that’s it.  Still, there’s a part of me that says otherwise.

I don’t know.  I really don’t know.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s